# SDR DALA2014111906179

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 57,941 hours, 18,703 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED AN IN FLIGHT SHUTDOWN OF LT ENGINE AND DIVERTED.  FOLLOWED QRH, DECLARED AN EMERGENCY,   METAL FOUND IN TAIL PIPE. REPLACED ENGINE.
